Circular Annular Planar Monopoles with EM Coupling

TitleCircular Annular Planar Monopoles with EM Coupling
Publication TypeJournal Article
Year of Publication2003
AuthorsChen, ZN, Ammann, MJ, Chia, MYW, See, TSP
Journal TitleMicrowaves, Antennas and Propagation, IEE Proceedings -
Volume150
Issue4
Pagination269-273
Journal Date08/2003
Abstract

A circular annular planar monopole with electromagnetic coupling shows broadband properties. The planar radiator is electromagnetically coupled with a probe-fed strip, and separated from it by a thin dielectric sheet. The parametric effects on the bandwidth are examined experimentally. The measurements demonstrate that the proposed monopoles have the merit of broad impedance bandwidths in the order of 100% for VSWR=2:1 and of 4:1 for VSWR=3:1 and acceptable radiation patterns across the bandwidths.

URLhttp://ieeexplore.ieee.org/xpl/articleDetails.jsp?tp=&arnumber=1232591
DOI10.1049/ip-map:20030476
Full Text